Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 380279, 19 pages
http://dx.doi.org/10.1155/2011/380279
Research Article

Dynamics of a Nonautonomous Leslie-Gower Type Food Chain Model with Delays

School of Mathematics and Quantitative Economics, Dongbei University of Finance & Economics, Dalian, Liaoning 116025, China

Received 11 October 2010; Accepted 26 January 2011

Academic Editor: M. De la Sen

Copyright © 2011 Hongying Lu and Weiguo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongying Lu and Weiguo Wang, “Dynamics of a Nonautonomous Leslie-Gower Type Food Chain Model with Delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 380279, 19 pages, 2011. https://doi.org/10.1155/2011/380279.